MAUDE Adverse Event Report: STRYKER TRAUMA KIEL STRIKE PLATE T2 FEMUR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL STRIKE PLATE T2 FEMUR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-0150
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "an alpha femur antegrade targeter broke during a case.When the doctor was striking the strike plate from the bottom portion of the targeter, where the wheel was flew off.The strike plate and targeter both broke.Excess force was used.Rep had another strike plate and the wheel did not interfere with the holes at the bottom of the targeter.This took place during a primary surgical event.The procedure was completed successfully with a 20 minute delay.Had to modify the instrumentation because the breakage threw off the trajectory of the holes.No impact to the patient.".
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Please note the corrections to d9/h3 as the device was not returned for evaluation.Please also note the corrections to h6 health impact codes.The reported event could not be confirmed, since the device was not returned and no additional information was available.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition unknown.
 
Event or Problem Description

Brand Name
STRIKE PLATE T2 FEMUR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16786907
Report Number0009610622-2023-00131
Device Sequence Number12121566
Product Code LXH
UDI-Device Identifier04546540196088
UDI-Public04546540196088
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-0150
Device Catalogue Number18060150
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2023
Supplement Date Received by Manufacturer05/11/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown